# SDR SWAA2022031476362

- Difficulty date: February 21, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737*
- Aircraft serial: 34863
- Aircraft time: 53,066 hours, 31,758 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Access Panel
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 661BB HOLES AT RT WING 2022-104220 / [01] TOOL USED: CALIPER P/N:500-464 S/N:15331926 DUE DATE: 28-SEP-22.;[02] TOOL USED: HOT BONDER; P/N: HCS9200B; S/N: 15102320; DUE DATE: 16/JAN/23.;[03] SCALE; P/N: CL5000; S/N:AE-407336; DUE DATE:16/AUG/22.;[04] TOOL USED HOT BONDER P/N 18196127 DUE DATE 16 JAN 23;[05] CORRECTIVE ACTION #4 ENTERED AS IN ERROR : CORRECTIVE ACTION IS : TOOL USED HOT BONDER P/N HCS9200B S/N 18196127 DUE DATE 16 JAN 23;[06] TOOL USED MULTIMETER P/N: FLUKE 87 ; S/N: 37640184; DUE DATE: 10-NOV-22;[07] REPAIRED ACCESS PANEL 661BB AT RT WING AS PER B737-700 SRM 51-70-05-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFFS BELLOW.;[08] REPAIRED ACCESS PANEL 661BB AT RT WING AS PER B737-700 SRM 51-70-05-2R-6 REPAIR 6. SEE INDIVIDUAL SIGN OFFS BELLOW.
